Alert archive / Vermont / Tornado Warnings in 2014

Tornado Warning 1, NWS Burlington, VT

May 17, 20144 counties in Vermont

NWS Burlington, VT issued this tornado warning at May 17, 2014, 3:46 AM EDT for 4 counties in Vermont. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2014, 3:46 AM EDT (07:46 UTC)
Expired
May 17, 2014, 4:30 AM EDT
In force
44 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Caledonia County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 58 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:10 AM EDTTSTM WND DMG2 W Craftsbury Common, VTMICROBURST---6 TO 10 PINE TREES UPROOTED...ROOF BLOWN OFF BARN...COLLAPSED GREEN-HOUSES...AND MINOR DAMAGE TO A HOUSE ON WILD BRANCH ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2014-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2014-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WFUS51 KBTV 170746
TORBTV
VTC005-015-019-023-170830-
/O.NEW.KBTV.TO.W.0001.140517T0746Z-140517T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
346 AM EDT SAT MAY 17 2014

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL CALEDONIA COUNTY IN NORTHEAST VERMONT...
  EASTERN LAMOILLE COUNTY IN NORTHWEST VERMONT...
  SOUTHWESTERN ORLEANS COUNTY IN NORTHEAST VERMONT...
  NORTH CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...

* UNTIL 430 AM EDT.

* AT 344 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE POSSIBLE
  TORNADO WAS LOCATED NEAR WORCESTER...MOVING NORTH AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  HARDWICK...MORRISVILLE...WOLCOTT...CRAFTSBURY...ALBANY...EDEN...
  LOWELL...EAST ALBANY...WESTFIELD...COVENTRY...

THIS TORNADIC STORM IS ALSO CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS...LARGE HAIL...AND DEADLY LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT TORNADOES...DAMAGING
WINDS...OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT
WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...VEHICLE...OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS. AS A LAST RESORT..LIE DOWN IN A LOW
LYING AREA AND COVER YOUR HEAD.

&&

LAT...LON 4492 7250 4486 7219 4428 7244 4434 7269
TIME...MOT...LOC 0746Z 195DEG 47KT 4440 7253

$$

JN
2 follow-up statements
242 
WWUS51 KBTV 170809
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
409 AM EDT SAT MAY 17 2014

VTC005-015-019-023-170830-
/O.CON.KBTV.TO.W.0001.000000T0000Z-140517T0830Z/
CALEDONIA VT-LAMOILLE VT-ORLEANS VT-WASHINGTON VT-
409 AM EDT SAT MAY 17 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM EDT FOR NORTH
CENTRAL WASHINGTON...SOUTHWESTERN ORLEANS...EASTERN LAMOILLE AND WEST
CENTRAL CALEDONIA COUNTIES...

AT 406 AM EDT A TORNADO WAS REPORTED. THE TORNADO WAS NEAR NORTH
WOLCOTT...MOVING NORTH AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  SOUTH NEWPORT...TROY...

THIS TORNADO IS ALSO CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...AND DEADLY LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT TORNADOES...DAMAGING
WINDS...OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT
WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...VEHICLE...OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS. AS A LAST RESORT..LIE DOWN IN A LOW
LYING AREA AND COVER YOUR HEAD.

&&

LAT...LON 4492 7250 4486 7219 4428 7244 4434 7269
TIME...MOT...LOC 0809Z 195DEG 47KT 4469 7242

$$

JN
725 
WWUS51 KBTV 170828
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
428 AM EDT SAT MAY 17 2014

VTC005-015-019-023-170838-
/O.CAN.KBTV.TO.W.0001.000000T0000Z-140517T0830Z/
CALEDONIA VT-LAMOILLE VT-ORLEANS VT-WASHINGTON VT-
428 AM EDT SAT MAY 17 2014

...THE TORNADO WARNING FOR NORTH CENTRAL WASHINGTON...SOUTHWESTERN
ORLEANS...EASTERN LAMOILLE AND WEST CENTRAL CALEDONIA COUNTIES IS
CANCELLED...

THE TORNADIC THUNDERSTORM HAS MOVED OUT OF THE AREA AND DISSIPATED. 
THEREFORE THE NATIONAL WEATHER SERVICE HAS CANCELLED THE TORNADO 
WARNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT TORNADOES...DAMAGING
WINDS...OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT
WEATHER.GOV/BURLINGTON.

LAT...LON 4492 7250 4486 7219 4428 7244 4434 7269
TIME...MOT...LOC 0828Z 195DEG 47KT 4493 7233

$$

JN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this tornado warning went out at May 17, 2:33 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 17, 2:33 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
233 AM EDT SAT MAY 17 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE SLOWLY ACROSS THE NORTH COUNTRY THROUGH
TONIGHT...PASSING JUST EAST OF THE AREA DURING THE DAY ON
SATURDAY. A WIDESPREAD SOAKING RAINFALL IS EXPECTED ALONG THE
FRONT WITH THE RAIN FALLING HEAVILY AT TIMES. MAINLY DRY WEATHER
AND A RETURN TO SEASONABLE TEMPERATURES IS EXPECTED LATER
SATURDAY INTO SUNDAY BEFORE UNSETTLED SHOWERY CONDITIONS RETURN
BY MONDAY AND TUESDAY...ESPECIALLY ACROSS NORTHERN AND EASTERN
VERMONT.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
AS OF 1211 AM EDT SATURDAY...NO MAJOR CHANGES TO GOING FORECAST
ATTM. SLOW MVG FRONTAL PRECIP STILL MAINLY FEEDING INTO N NY WITH
THE FAR EASTERN EDGE NOW WORKING INTO PORTIONS OF THE CVLY. OF
CONCERN OVER THE NEXT FEW HRS WILL BE TO LARGE AREA OF PRECIP
WORKING NORTHWARD THRU THE ALBANY NY AREA. CURRENT TRACK WOULD
HAVE THIS PUSHING INTO AREAS OF THE ADIRONDACKS WHERE 1-2" OF RAIN
HAS FALLEN. WILL MONITOR TO SEE IF WARNINGS ARE WARRANTED. REST OF
FORECAST ON TRACK.

PREVIOUS DISCUSSION...FRONTAL RAIN BAND MAKING VERY SLOW
PROGRESS EWD ACROSS NRN NY INTO THE CHAMPLAIN VALLEY AT 0230Z. THE
HEAVIEST AMTS THUS FAR HAVE BEEN LIMITED IN AREA TO THE CENTRAL
ADIRONDACKS (SOUTH FACING SLOPES). HIGHEST REPORT IS 1.86" AT
TUPPER LAKE...FOLLOWED BY 1.36" 7SE OF COLTON NY. EWD PROGRESS OF
THE FRONT HAS BEEN DELAYED - IT APPEARS - BY FORMATION OF A
MESOLOW VCNTY OF THE CATSKILLS...WHICH HAS KEPT NEAR SFC FLOW
BACKED ACROSS WRN VT. THIS MESOLOW IS PROJECTED TO LIFT NWD ALONG
THE SFC FRONT AND CROSS OUR AREA AROUND 06Z. THIS WOULD BE THE
BEST TIME FOR THE HEAVIEST RAIN ACROSS THE NORTH
COUNTRY...CONSISTENT WITH LATEST BTV WRF RUNS AND HRRR. AFTER THE
PASSAGE OF THE MESOLOW...FRONTAL RAINBAND SHOULD ACCELERATE EWD
AND ULTIMATELY CLEAR THE CT RIVER VALLEY BY 13Z SAT.

STILL LOOKING AT 1.00" TO 2.00" RAINFALL TOTALS FOR MOST
SECTIONS...WITH THE HIGHEST AMTS ACROSS THE SOUTH FACING SLOPES OF
THE ADIRONDACKS. MAY SEE SOME POOR DRAINAGE/SMALL CREEK FLOODING
IN SPOTS THRU THE ADIRONDACKS OVERNIGHT...THOUGH BASED ON FLASH
FLOOD GUIDANCE AND FFMP STILL WELL BELOW ANY WARNING THRESHOLDS.
WE WILL CONTINUE TO MONITOR. NO SIGNIFICANT CHANGES TO THE
PREVIOUS FCST OTHER THAN TO ADJUST TIMING OF THE HEAVIEST
RAINFALL AND ADJUST TEMPERATURES.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH SUNDAY NIGHT/...
AS OF 353 PM EDT FRIDAY...SURFACE COLD FRONT WILL MAKE ITS WAY
SLOWLY EAST SATURDAY MORNING WITH STEADIER RAINFALL/SHOWERS
ENDING ACROSS VERMONT BY AFTERNOON. MAINLY DRY ACROSS SAINT
LAWRENCE VALLEY AND TRENDING DRY BY MID MORNING IN THE WESTERN
ADIRONDACKS. WITH MEAN FLOW ALOFT REMAINING SOUTHWESTERLY...ONLY
A MODEST COOLDOWN EXPECTED WITH LATE AFTERNOON HIGHS MOSTLY IN
THE 60S...WITH SOME LOWER 70S CONNECTICUT VALLEY.

MAINLY DRY WEATHER EXPECTED SATURDAY NIGHT WITH PARTLY CLOUDY
SKIES. IT WILL BE A BIT COOLER WITH LOWS RANGING FROM 30S ACROSS
MUCH OF NORTHERN NEW YORK TO LOWER AND MID 40S IN VERMONT.

ON SUNDAY INTO SUNDAY NIGHT VARIABLE CLOUD COVER CONTINUES AS
UPPER TROUGH MOVES ACROSS THE FORECAST AREA. COULD SEE A FEW
INSTABILITY DRIVEN AFTERNOON SHOWERS HERE AND THERE...ESPECIALLY
ACROSS THE NORTHERN MOUNTAINS...BUT FOR THE MOST PART A GENERALLY
DRY DAY IS EXPECTED. 850 MB TEMPS PROGGED TO BE ONLY AROUND
+4C...SO IT WILL BE A BIT COOLER THAN SATURDAY. EXPECT VALLEYS
HIGHS IN THE LOWER TO MID 60S WITH LOWS SUNDAY NIGHT RANGING FROM
THE UPPER 30S TO THE MID 40S...WITH A FEW COOLER READINGS IN THE
ADIRONDACKS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 400 PM EDT FRIDAY...UPPER LEVEL LOW AND TROF PASSING EAST
OF OUR FORECAST AREA ON MONDAY WILL BRING A CHANCE OF SHOWERS TO
THE NORTH COUNTRY...MAINLY ACROSS VERMONT. MONDAY NIGHT AND
TUESDAY AN UPPER LEVEL AND SURFACE RIDGE WILL BUILD INTO THE
REGION...BRINGING DRIER WEATHER TO THE AREA. FROM TUESDAY NIGHT
ONWARD THE WEATHER BECOMES MORE ACTIVE ONCE AGAIN. A LOW PRESSURE
SYSTEM NORTH OF THE GREAT LAKES WILL DROP DOWN ACROSS OUR AREA ON
EAST SIDE OF UPPER LEVEL RIDGE. THE GFS IS FASTER WITH THIS
SYSTEM THAN THE ECMWF...THE GFS KEEPS US WET THROUGH THE END OF
THE PERIOD. TEMPERATURES WILL BE NEAR NORMAL FOR DAYTIME MAX
TEMPS AND A LITTLE WARMER THAN NORMAL FOR OVERNIGHT MIN TEMPS.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
THROUGH 06Z SUNDAY...A SLOW MOVING COLD FRONT ACROSS WESTERN
VERMONT AT 06Z SATURDAY WILL MOVE SLOWLY EAST AND BE EAST OF
VERMONT BY 15Z SATURDAY. MVFR/IFR CONDITIONS IN PERIODS OF HEAVY
RAIN WILL COME TO AN END WITH CONDITIONS BECOMING VFR THROUGHOUT
VERMONT AND NORTHERN NEW YORK BY 15Z SATURDAY. A WEAK RIDGE OF
HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION FROM THE OHIO
VALLEY THROUGH 06Z SUNDAY.

OUTLOOK 06Z SUNDAY THROUGH WEDNESDAY...GENERALLY VFR CONDITIONS
EXPECTED SATURDAY NIGHT...THOUGH SCATTERED DAYTIME HEATING-DRIVEN
SHOWERS POSSIBLE SUNDAY THRU TUESDAY. MAINLY MVFR CEILINGS WITH
VFR VISIBILITY WILL PREVAIL THRU TUESDAY. MOVE MVFR IN SHOWERS
EXPECTED ON WEDNESDAY.

&&

.HYDROLOGY...
AS OF 350 PM EDT FRIDAY...A WIDESPREAD SOAKING RAINFALL IS
EXPECTED ACROSS THE HYDROLOGICAL SERVICE AREA LATER TONIGHT.
BLENDED MODEL QPF PROGS SUPPORT THE IDEA OF A SOLID 1-2 INCH
EVENT WITH ISOLATED HIGHER TOTALS...ESPECIALLY OVER SOUTH FACING
PORTION OF ADIRONDACKS AND ACROSS THE SOUTHERN GREEN MOUNTAINS.
WITH RELATIVELY DRY ANTECEDENT CONDITIONS AND THE LACK OF
DEEP/MOIST CONVECTIVE ELEMENTS...THE THREAT OF WIDESPREAD FLASH
AND/OR MAINSTEM RIVER FLOODING IS LOW AT THIS TIME.
HOWEVER...MODEST TO SIGNIFICANT WITHIN-BANK RISES ARE EXPECTED ON
MANY AREA WATERWAYS BY LATER TONIGHT INTO SATURDAY MORNING. THIS
WOULD INCLUDE THE AUSABLE RIVER AND THE OTTER CREEK. SOME MINOR
POOR DRAINAGE FLOODING WILL ALSO BE POSSIBLE.

&&

.MARINE...
AS OF 350 PM EDT FRIDAY...GUSTY SOUTHERLY FLOW WILL PERSIST
THROUGH THIS EVENING AVERAGING GENERALLY IN THE 15-25 KNOT RANGE.
THIS WILL CREATE A LIGHT TO MODERATE CHOP ON THE BROAD LAKE AND
IN BAYS/INLETS WITH OPEN SOUTHERLY EXPOSURES. BY LATER
TONIGHT...WINDS TREND WESTERLY AND ABATE TO 10-15
KNOTS...LESSENING FURTHER STILL BY SATURDAY. VISIBILITY
RESTRICTIONS BELOW 5 MILES ARE EXPECTED TONIGHT IN
STEADIER/HEAVIER RAINFALL.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...RJS
NEAR TERM...BANACOS/JN
SHORT TERM...RJS
LONG TERM...NEILES
AVIATION...WGH/NEILES
HYDROLOGY...JMG/RJS
MARINE...RJS

In the hours before

Special weather statement, May 16, 10:50 PM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1050 PM EDT FRI MAY 16 2014

NYZ029>031-034-170700-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID
1050 PM EDT FRI MAY 16 2014

...PERIODS OF HEAVY RAIN AND MINOR FLOODING POSSIBLE OVERNIGHT...

A SLOW-MOVING FRONT CONTINUES TO BRING A BAND OF MODERATE TO
LOCALLY HEAVY RAINFALL ACROSS THE ADIRONDACKS OF NORTHERN NEW YORK
AT 1045 PM. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
ADDITIONAL RAINFALL MOVING NORTHWARD FROM THE LOWER HUDSON
VALLEY...WHICH WILL TRACK OVER THE ADIRONDACKS DURING THE NEXT 1
TO 3 HOURS. LOCALIZED RAINFALL AMOUNTS OF AN INCH TO LOCALLY 1.86
INCHES AT TUPPER LAKE NEW YORK HAVE ALREADY FALLEN. AN ADDITIONAL
INCH OF RAIN IS POSSIBLE ACROSS PORTIONS OF FRANKLIN AND ESSEX
COUNTIES IN NEW YORK...AND THIS COULD RESULT IN FLOODING OF POOR
DRAINAGE AREAS AND SMALL CREEKS AND STREAMS.

TRAVELERS ACROSS THE ADIRONDACKS OVERNIGHT SHOULD EXERCISE
CAUTION. IF YOU ENCOUNTER WATER ACROSS A ROADWAY...DO NOT ATTEMPT
TO CROSS AND CONTACT LAW ENFORCEMENT CONCERNING ANY OBSERVED
FLOODING WHEN IT IS SAFE TO DO SO.

BANACOS
Special weather statement, May 17, 12:54 AM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1254 AM EDT SAT MAY 17 2014

NYZ028-035-VTZ001-002-005-009-170900-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES
1254 AM EDT SAT MAY 17 2014

...PERIODS OF HEAVY RAIN AND MINOR FLOODING POSSIBLE OVERNIGHT...

A SLOW-MOVING FRONT IS BRINGING A BAND OF MODERATE TO LOCALLY
HEAVY RAINFALL ACROSS THE ENTIRE CHAMPLAIN VALLEY AT 1245 AM.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES ADDITIONAL
RAINFALL MOVING NORTHWARD FROM THE LOWER HUDSON VALLEY...WHICH
WILL TRACK OVER THE AREA DURING THE NEXT 1 TO 3 HOURS. ADDITIONAL
RAINFALL OVER AN INCH IS POSSIBLE ACROSS THE ENTIRE CHAMPLAIN
VALLEY...AND THIS COULD RESULT IN FLOODING OF POOR DRAINAGE AREAS
AND SMALL CREEKS AND STREAMS.

TRAVELERS ACROSS THE CHAMPLAIN VALLEY OVERNIGHT SHOULD EXERCISE
CAUTION. IF YOU ENCOUNTER WATER ACROSS A ROADWAY...DO NOT ATTEMPT
TO CROSS AND CONTACT LAW ENFORCEMENT CONCERNING ANY OBSERVED
FLOODING WHEN IT IS SAFE TO DO SO.

JN

Nearby

Tornado Warnings in Vermont, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.